# SDR UIEA2020071001516

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,617 hours, 20,636 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Part number: 3M3205A
- Part serial: 02264
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RIGHT ENGINE DID NOT SPOOL UP. RIGHT THRUST LEVER WAS SUBSTANTIALLY FRAIL TO BE UNRESPONSIVE TO INPUTS. REMOVED AND REPLACED; RH ENG. T/R POSITION FEED BACK TRANSDUCER IAW AMM 78-36-03. RIG CONFIRMED. REQUIRES HIGH POWER RUN TO COMPLETE OPERATIONAL CHECK. ITEM 3:PERFORMED MAX POWER ASSURANCE TEST IAW 71-00-00. OPS CHECK OF T/R GOOD AT THIS TIME. ENGINE DOES NOT LAG. DATA-TEMP="1"
